# SDR HALA0600501

- Difficulty date: June 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING AT LES 475 LWR LE SUPPORT ANGLE FWD END.  REMOVED CORROSION AT LES 475 LWR LE SUPPORT ANGLE FWD END. .50" BY .50" AND 001 DEEP AT TOP AND .50" BY .50" AND .001" DEEP AT BOTTOM.  FOUND TO BE WITHIN LIMITS PER SRM 57-41-09/101.  ALODINED AND APPLIED DECORATIVE FINISH IAW MM51-04-377-001 AND MM51-21-10-377-03.
